# SDR CALA2011091600602

- Difficulty date: September 16, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 38,627 hours, 14,320 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 387
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING RUBBER ODOR IN FLIGHT BETWEEN ROWS 12-16.  CORRECTED DATE & STA TO 15 SEP 11 & IAD (16 SEP 11 & DCA ENTERED IN ERROR) PERFORMED FIM TASK 05-51-26-800-801C1 SMOKE / ODOR IN THE FLIGHT DECK/ CABIN CONDITIONAL INSPECTION.  FOUND WRONG BULBS INSTALLED IN NO SMOKING / SEAT BELT LIGHT ASSYS.  RE-LAMPED.
